# SDR SWIA200617391

- Difficulty date: November 13, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 8,607 hours, 7,660 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 32156222
- Part serial: 1395
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 9,523 hours, 7,842 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 12,000' LOST THE LEFT PACK AND GOT A 800 FPM CABIN ALT MESSAGE.  RETURNED TO FIELD.  REPLACED THE LEFT PACK PRSOV REF 36-10-00.  OPERATIONAL CHECKS GOOD.
